MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION; WARMER, THERMAL, INFUSION FLUID
Catalog Number L1-CW-220V
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device did not deliver heat and all lights come on.There was patient involvement, there was no harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found the device in used condition.Review of the event history log noted a 'distal error' a couple of times.Functional testing found an interruption in the cable to the thermistor.The l-1 hose was replaced.The device then passed all functional tests.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20501247
Report Number3012307300-2024-11582
Device Sequence Number18049753
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)190516
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-220V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown